NNIL-formulas revisited: universal models and finite model property

Julia Ilin, Dick de Jongh, Fan Yang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article numberexaa063
JournalJournal of Logic and Computation
Volume31
Issue number2
Pages (from-to)573–596
Number of pages24
ISSN0955-792X
DOIs
Publication statusPublished - Mar 2021
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • math.LO
  • 03B20, 03B55
  • subframe formulas
  • Intuitionistic logic
  • universal model
  • monotonic maps
  • finite model property

Cite this